My wife is now 34yrs old and had irinotecan and folic acid teratment 5 years ago due to colorectal cancer. We would like to have more children. Please let us know your oppinion.
Camptosar - Please could you tell me something about irinotecan´s affects on womens fertillity.?
- 22 Jan 2010 by tjercino
- camptosar, cancer, colorectal cancer, folic acid, irinotecan
23 Jan 2010
Occasional side effects
Mouth sores and ulcers
Temporary effect on liver function
Skin rashes, which may be itchy
Loss of fertility could be a problem with this drug so it is important to talk to your doctor about your fertility before starting treatment
Women may stop having periods (amenorrhoea), but this may only be temporary
I am so sorry about your Cancer. Above is an occasional side effect of this drug. So there are still a chance. Talk to an Oncology Gyn. Physician, then you will be ahead of the game. If for some how this does not work out, which I do hope it does. Do not loose the love you have for your wife. Go into this hand in hand. It is not just her disease, it is a family thing.
Remember adoption is always a choice too.
Last week I met a young lady, age 11, whose mother was a single parent,
the mom just died of Breast Cancer. A family adopted her and life now is in full bloom again. So what I am saying life is what you give and take from it. Love will always make life bloom.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and now have been diagnosed being anemic..could these medications cause animia and should I take folic acid supplimentsw as well as the iron ...
1 answer • 18 Nov 2009
i have started taking folic acid so that i can get pregnant easier and hopefully faster and have a healthy baby, i have a period every month, every ...
1 answer • 8 Dec 2009
when we give Methotrexate for cancer patient we give with it afolic acide to reduce side effect .So at which dose of methotrexate we add folic acid?
1 answer • 5 May 2010
and it works great. but now that the "big-c" is down to 170 should i still take folic acid everyday?
1 answer • 26 Sep 2010
... and painful gas pain? I have been up for hours in discomfort. Not sure what caused this except for the increase in folic acid.
3 answers • 2 Jun 2013